W.Y.C. Chen, D.X.Q. Jia and L.X.W. Wang,
Higher order Turán inequalities for the partition function,
Trans. Amer. Math. Soc. 372 (2019) 2143-2165.

Cited by


  1. K. Bringmann, B. Kane, L. Rolen and Z. Tripp, Fractional partitions and conjectures of Chern–Fu–Tang and Heim–Neuhauser, Trans. Amer. Math. Soc. Ser. B 8 (2021) 615-634.

  2. K. Bringmann, S.H. Man and L. Rolen, Unimodality of ranks and a proof of Stanton's conjecture, arXiv:2209.12239.

  3. W. Craig and A. Pun, A note on the higher order Turán inequalities for k-regular partitions, Res. Number Theory 7 (2021) \#A 5.

  4. W. Craig and A. Pun, Higher order Turán inequalities for k-regular partitions, arXiv:1911.05264.

  5. J.J.W. Dong, K.Q. Ji and D.X.Q. Jia, Turán inequalities for the broken k-diamond partition function, arXiv:2206.09512.

  6. M. Griffin, K. Ono, L. Rolen, D. Zagier, Jensen polynomials for the Riemann zeta function and other sequences, Proc. Natl. Acad. Sci. USA 116(23) (2019) 11103-11110.

  7. J.J.F. Guo, An inequality for coefficients of the real-rooted polynomials, J. Number Theory 225 (2021) 294–309.

  8. J.J. Guo, Higher order Turán inequalities for Boros-Moll sequences, Proc. Amer. Math. Soc. 150(8) (2022) 3323–3333.

  9. B. Heim and M. Neuhauseer, Proof of the Bessenrodt--Ono inequality by induction, arXiv:2108.00191.

  10. B. Heim, M. Neuhauser and R. Tröger, Inequalities for plane partitions, arXiv:2109.15145.

  11. Q. Hou and G. Li, Log-concavity of P-recursive sequences, J. Symbolic Comput. 107 (2021) 251-268.

  12. J. Iskander and V. Jain, Hyperbolicity of Appell polynomials of functions in the δ-Laguerre–Pòya class, Res. Number Theory 6 (2020) \#A 23.

  13. J. Iskander, V. Jain, V. Talvola, Exact formulae for the fractional partition functions, arXiv:1907.03026.

  14. D.X.Q. Jia, L.X.W. Wang, Determinantal inequalities for the partition function, Proc. Roy. Soc. Edinburgh Sect. A, to appear.

  15. H. Larson and I. Wagner, Correction to: Hyperbolicity of the partition Jensen polynomials, Res. Number Theory 5(3) (2019) Art. 21, 1 p.

  16. H. Larson and I. Wagner, Hyperbolicity of the partition Jensen polynomials, Res. Number Theory 5(2) (2019) Art. 19, 12 pp.

  17. E.Y.S. Liu and H.W.J. Zhang, Inequalities for the overpartition function, Ramanujan J. 54 (2021) 485–509.

  18. C. O’Sullivan, Limits of Jensen polynomials for partitions and other sequences, arXiv:2108.06775v1.

  19. I. Wagner, On a new class of Laguerre–Pólya type functions with applications in number theory, Pacific J. Math. 320(1) (2022) 177–192.

  20. L.X.W. Wang, Higher order Turán inequalities for combinatorial sequences, Adv. in Appl. Math. 110 (2019) 180-196.

  21. X.J. Yang, On the Riemann hypothesis for the zeta function, Preprint.

  22. H.W.J. Zhang and Y. Zhong, Asymptotic formula for the M2-ranks of overpartitions, arXiv:2206.02167.